Cheng Chong-qing, Ji Wen-mei. Hopf Bifurcations of Nonautonomous Systems at Resonance[J]. Applied Mathematics and Mechanics, 1989, 10(5): 427-436.
Citation: Cheng Chong-qing, Ji Wen-mei. Hopf Bifurcations of Nonautonomous Systems at Resonance[J]. Applied Mathematics and Mechanics, 1989, 10(5): 427-436.

Hopf Bifurcations of Nonautonomous Systems at Resonance

  • Received Date: 1987-05-14
  • Publish Date: 1989-05-15
  • In this paper,Hopf bifurcations of nonautonomous systems at resonance are studied and similar results are obtained.
  • loading
  • [1]
    钱敏等,非自治系统的不变圈(解流形)分支,数学学报,26(1983).
    [2]
    Hale,J.K.,Integral manifolds of perturbed differential systems,Ann.Math.,73(1963).
    [3]
    Gambaudo,J.A.,Perturbation of a Hopf bifurcation by an external time-periodic forcing,J.Diff Eqns.,57(1985).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1588) PDF downloads(538) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return